# SDR GLBA2013091100308

- Difficulty date: September 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,185 hours, 43,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 468.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND BELLY SKIN AND FASTENER DAMAGED AT FS 468.25 BETWEEN STRINGERS 13 - 14L.   REPAIRED IAW EO 13-1900-53-058.
